U.S. doctors online nowAsk doctors free
VA
A female asked:

I was put on the z-pack but have finished it two days ago and am having trouble breathing still and throat, chest, shoulder blades, stomach very uncom?

4 doctor answers7 doctors weighed in
Dr. Richard Zimon
Internal Medicine 61 years experience
Z Pac: Lasts for about ten days HOWEVER "TROUBLE BREATHING" is NOT NORMAL with an "ordinary" viral upper respiratory infection!! You need to see a physician and may need a chest xray! Hope this helps! Good Luck Dr Z
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Julie Abbott
Preventive Medicine 47 years experience
Need re-evaluation: If you are still having that many symptoms after a 5 day antibiotic course, you need to be seen by a doctor. Sounds like you have reactive airways/asthma which can accompany an upper respiratory infection. Please go in today/now! Best wishes!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Stephen Southard
Internal Medicine 17 years experience
Sounds like: You need a follow up with your doctor. Multiple things could cause you to feel what you mention. It's possible that you are stricken with a bacteria that is resistant to azithromycin. Alternatively, you could have residual inflammation that may require alternative treatment(s) beyond antibiotics. It's possible that you were suffering from a virus that won't respond to antibiotics.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 49 years experience
Breathing issues: I suggest a followup vist if just coughing or congested;however, if you are truly short of breath-GO TO ER OR UC clinic.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.